| Catalog Number |
8065752437 |
| Medical Device Problem Codes |
Suction Problem (2170); Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that probe had poor cutting and aspiration, and speed was slowed down during vitrectomy surgery.The surgery was successfully completed on same day after replacing the product with another one.There was no impact to the patient.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).